shadylee

Veteran Member
  • Content count

    340
  • Joined

  • Last visited


Community Reputation

68 Excellent

Achievements

Bronze Poster
Posted at least 100 different posts
20 posts
100 posts
500 posts
2000 posts
No reviews awards
Review at least 1 product
1 product
5 products
10 products
25 products

About shadylee

Veteran Member

Profile Information

  • Gender Female
  • Location long island, ny

Recent Profile Visitors

3,859 profile views
  1. Comedonal Acne and Accutane

    You look fantastic! So happy for you!
  2. Just started Spiro, terrified of side effects!

    I had normal blood pressure when I started and still have normal blood pressure...My Dr. also requires to get blood tests every 6 months...All that has come back normal too.
  3. I absolutely agree with freshstart, what silly advice. I can't believe you had 3 clueless derms say they won't fill in. I probably have had over 100 cortisone shots thru the years, probably more. I've had a few that dented in and they have always filled in. The norm is actually for them to fill in..If you google cortisone shot atrophy you will see that most of the time they do... It can take weeks or months...I had one that took abt 4 months to fill in, but it did. Don't panic and give it time!
  4. Just started Spiro, terrified of side effects!

    Hi Lilly, I've been on spiro for over a year 7 months. Like you I was terrified to take it. Whenever I try something I tend to get the worst side effects. Spiro was my last resort, I was suffering cystic acne that wldn't stop coming. I started at 25 for cpl of weeks then went to 50, then 100 and now I'm upto 125. It took me abt 8 months to start getting consistent results..I have to say there was a lot of ups and downs and times I wanted to quit bc I didnt think it wld work for me. I kept on it bc I had nothing else to try. I am so happy I stayed on it . I haven't had a cyst in months. I do still get small breakouts but they go away in like a day. I'm very happy with spiro. I really have had no side effects on spiro..there was a cpl of times i felt dizzy, I think due to dehydration..(important to drink water)...And a few times my period got all wacky, but that can be due to my age too, I'm 48. I actually lost weight on spiro when i first went on it, and now I'm my normal weight..no weight gain. Everybody is different..Try it and if you get bad side effects you can always stop.. Good luck and if you have any questions, don't hesitate to ask..
  5. Spiro...my Last Hope

    I took it for abt 8 months...big mistake! You still have a good chance it will go away. Unfortunately when you get tinnitus from an antibiotic it could be permanent. I think its a good sign yours lowered. Mine never did. It does get easier to live with..
  6. Spiro...my Last Hope

    Hey dwy, It totally sucks, I have tinnitus now for almost 3 years. Unfortunately mine hasn't gone away. I have a high pitched tea kettle whistling in my ear 24/7. I also sometimes get spikes which are crazy ridiculous. In the beginning I went to 4 different ENT's praying I could find a cure, of course there isn't one. Each of them told me if it lasts over a year, it usually is permanent. I know right now it may not seem it, but you habituate to it. It took me abt 6 months not to be crying my eyes out everyday. I truly thought there was no way I could live with it, but here I am doing just fine, even with a whistle blaring in my ear. I'm now super careful w my ears..I carry earplugs w me in case I go someplace loud, I watch what medications I take, etc...It's important you protect your ears. There's some good tinnitus support message boards if you need support. They also give such great advice on how to live with it. The good thing is you stopped the med and yours is still in the early stages, so it can very well disappear... Good luck and if you have any questions don't hesitate to ask!
  7. Accutane, come at me :)

    You look absolutely amazing! So happy for you!!
  8. WEEKLY LOG AND PICS ACCUTANE

    Your skin looks amazing!